# SDR SIMA202007109001

- Difficulty date: July 9, 2020
- Submitted: July 10, 2020
- Operation: Air carrier
- Aircraft: N935AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500920
- Aircraft time: 36,389 hours, 31,488 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA FLASHLIGHT NOT CHARGING-C/A-RAR FA FLASHLIGHT IAW EMB 145 AMM 33-50-16. OPS CHECK GOOD..
